MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2; PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2; PATELLA IMPLANT
Model Number 02.07.0034RP
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28.05.2021: lot 2001615: (b)(4) items manufactured and released on 27-may-2020.Expiration date: 2025-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Patient match planning review: each step of the myknee process has been analyzed and no errors have been found.Our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
Dislocation of the resurfacing patella after primary surgery performed on (b)(6) 2020.Revision surgery has not been planned yet.
 
Additional Manufacturer Narrative
Clinical evaluation performed by (b)(6) on (b)(6) 2021: few months after primary cemented tka recurrent dislocation of the resurfacing patella is lamented by the patient.Revision will be scheduled.With the information at hand, we cannot determine the cause for recurring dislocation; it is likely to be due to the position of the components.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 2
Common Device Name
PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11919335
Report Number3005180920-2021-00456
Device Sequence Number11740364
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model Number02.07.0034RP
Device Catalogue Number02.07.0034RP
Device Lot Number2001615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR